This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters To the Editor

Sleep-Related Eating Disorder Induced by Risperidone

Article Abstract

Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: We read with great interest the letter by Paquet et al.1 on sleep-related eating disorder (SRED) induced by olanzapine. The authors presented a case of SRED induced by the addition of olanzapine for the treatment of bipolar I disorder. It is the first case report describing an association between SRED and olanzapine use. Here, we present another case of atypical antipsychotic-induced SRED that was induced by the addition of risperidone for the treatment of psychotic disorder due to vascular dementia. SRED was related to the patient’s risperidone dose.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 65

Quick Links: Eating Disorders